ID PW
 
* Join the Member of ICROS 
* Need your ID or Password?
 
 
 
Subject Keyword Abstract Author
 
 
Control Invariant Sets of Linear Systems with Bounded Disturbances

Shuyou Yu, Yu Zhou, Ting Qu, Fang Xu, and Yan Ma*
International Journal of Control, Automation, and Systems, vol. 16, no. 2, pp.622-629, 2018

Abstract : "In this paper, algorithms to compute robust control invariant sets are proposed for linear continuous-time systems subject to additive but bounded disturbances. Robust control invariant sets of linear time invariant systems are achieved by logarithmic norm. Robust control invariant sets of linear uncertain systems, which are level sets of the storage functions, are obtained by solving functional differential inequality. Simulation shows that the proposed algorithms can yield improved minimal volume robust control invariant sets approximations in comparison with the schemes in the existing literature."

Keyword : Bounded disturbance, control invariant set, differential inequality, linear system, Logarithmic norm.

 
Copyright ⓒ ICROS. All rights reserved.
Institute of Control, Robotics and Systems, Suseo Hyundai-Ventureville 723, Bamgogae-ro 1-gil 10, Gangnam-gu, Seoul 06349, Korea
Homepage http://eng.icros.org | Tel. +82-2-6949-5801 (ext. 3) | Fax. +82-2-6949-5807 | E-mail icros@icros.org